Fraktale Geometrie.

Christian Blatter

Elemente der Mathematik (1992)

  • Volume: 47, Issue: 2, page 62-75
  • ISSN: 0013-6018; 1420-8962/e

How to cite

top

Blatter, Christian. "Fraktale Geometrie.." Elemente der Mathematik 47.2 (1992): 62-75. <http://eudml.org/doc/141528>.

@article{Blatter1992,
author = {Blatter, Christian},
journal = {Elemente der Mathematik},
keywords = {iterated function system; attractor; Hausdorff dimension; box counting dimension; fractional dimension},
language = {ger},
number = {2},
pages = {62-75},
title = {Fraktale Geometrie.},
url = {http://eudml.org/doc/141528},
volume = {47},
year = {1992},
}

TY - JOUR
AU - Blatter, Christian
TI - Fraktale Geometrie.
JO - Elemente der Mathematik
PY - 1992
VL - 47
IS - 2
SP - 62
EP - 75
LA - ger
KW - iterated function system; attractor; Hausdorff dimension; box counting dimension; fractional dimension
UR - http://eudml.org/doc/141528
ER -

NotesEmbed ?

top

You must be logged in to post comments.